# SDR 05FDEA03008

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 56,858 hours, 36,127 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Part time: 542 hours, 402 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAINS AIRSPEED INDICATOR DID NOT INDICATE AIRSPEED ON T/O.  ACN RELEASED FOR SERVICE PER MEL/CDL: 20-01 CATEGORY: X RVSM ITEM "MEL 20-01: DO NOT OPERATE AIRCRAFT WITHIN RVSM AIRSPACE." "NO RVSM OPERATIONS".   R/R CADC PER M/M 34-12-011-4, OPS CHECK GOOD. DEF.  RVSM ON A/C PER MEL 20-01 CONT NR 248485, NO EXP.  NOTE: NO RVSM CADC INSTALLED (NIS) PER M.O.C.C.  PREMATURE REMOVAL/INSTALLATION OFF MFG 9B-81020-1 POS 1 SRL 40851 TAG 6A8103 ON MFG HG480B13  SRL 91032048 TAG 830290.
